# SDR UPS03240120

- Difficulty date: January 13, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI R/H W/W BS 930 HORIZ. INTERCOSTAL COMMON TO BS 930 FRAME EVIDENCE OF  CORROSION ON HORIZ. AND VERTICAL FLANGE     REPAIR CARRIED OUT IAW SMRO EO 2003-003-013 UPS ENGINEERING FILE NO. 727-53-20093
